×

zbMATH — the first resource for mathematics

Lower bounds of Green’s function for a second-type mixed problem for a second-order parabolic equation. (English. Russian original) Zbl 0698.35024
Differ. Equations 25, No. 8, 985-993 (1989); translation from Differ. Uravn. 25, No. 8, 1383-1393 (1989).
The paper is a continuation of the earlier author’s work [Differ. Equations 25, No.4, 478-486 (1989); translation from Differ. Uravn. 25, No.4, 692-703 (1989; Zbl 0688.35009)]. It contains some integral estimates of the Green function to the second mixed problem for a second order parabolic equation.
Reviewer: W.Okrasinski
MSC:
35B45 A priori estimates in context of PDEs
35A08 Fundamental solutions to PDEs
35K20 Initial-boundary value problems for second-order parabolic equations
PDF BibTeX XML Cite